# SDR C7WA200400060

- Difficulty date: October 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- Engine: Pwa JT8D7B
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, STA 1007 RT KEELBEAM CHORD HAS CORROSION.  INSTALLED INTERNAL SPLICE REPAIR ON RT HEELBEAM CHORD SECTION BETWEEN BS 980 AND BS 1007.  DAMAGED KEELBEAM CHORD SECTION REMOVED.  NEW KEELBEAM CHORD SECTION FABRICATED IAW SAMPLE AND MFG DWG 65-56441.  MATERIAL USED TO FABRICATE THE KEELBEAM SECTION WAS 7075-T6511 ALUMINUM BAR 3.00 INCH X 4.00 INCH X 28.00 INCH.  REPAIR PARTS AND BARE EDGES TREATED IAW SRM.  RPAIR ACCOMPLISHED IAW EO.
